# SDR P5CA9701760

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 49X1732225CR
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

ON TAKEOFF ROLL, 2 LEFT AFT BODY GEAR TIRES FAILED.  REPLACED 2 FAILED TIRE AND WHEEL ASSEMBLIES AND OPPOSITE PAIR OF TIRE AND WHEEL ASSEMBLIES PER M/M 32-45-01.  REPLACED NR 7 BRAKE PRECAUTIONARY PER M/M 32-41-15.  PERFORMED CONDITIONAL INSPECTION PER M/M 05-51-34.  REPLACED ANTI-SKID MODULE PRECAUTIONARY PER M/M 32-42-02.  ADDITIONAL DAMAGE TO BODY GEAR DOOR CONNECTING ROD, LEFT BODY GEAR OUTBOARD DOOR HINGE, LEFT BODY GEAR DOOR CONNECTING ROD, LEFT BODY GEAR WIRING HARNESS, FLAP TORQUE TUBE, LEFT BODY GEAR HYDRAULIC LINES, AND FLAP HYDRAULIC RETURN LINE.  REPLACED PER M/M.
